Doctor insights on:
I Just Take A Lot Of Laxatives Is It Dangerous
Unhealthy: It can be habit forming, especially if you're constantly using stimulant laxative. Constipation (except when caused by specific medical conditions or drugs) is almost always dietary; not enough water, not enough fiber, or too much of something constipating, or all three. You would do much better to eat a healthy diet and drink plenty of water. Then you will not need laxatives. ...Read moreSee 1 more doctor answer
Yes!: Laxatives should only be taken under doctor supervision. Some directly irritate your colon to contract to remove stool and can lead to depending on them for a bowel movement. Others work by removing water from your body & put it into your colon to "flush" the stool out. Both can lead to dehydration and electrolyte imbalance if taken improperly. See your dr if you are having constipation. ...Read moreSee 1 more doctor answer
I very rarely poop. Probably a couple times a month, the only way I can is if I take lots of laxatives. Please help!?
Reccomendations: Here's some general advice, but bm's that infrequently need an exam and eval by a physician. Eat a diet rich in ruffage, veggies, fruit, and drink plenty of water. Fiber can help soften stool, but it needs water to do this. Try foods known to have laxative-type effects (ie prune juice). Again, you should have a proper eval, possibly some testing, and then get some individualized reccomendations. ...Read moreSee 1 more doctor answer
My daughter did sitz marker study she had x ray says her bowels have a lot of stool only goes once in 5 days was told to take laxative wht can be prb?
Constipation: Your daughter is not having normal bowel movements she need to have bowel movement once every day.She should eat vegetables ,fruit and drink more fluids .Laxative make her bowels move and regularize her bowel movements so she will pass stool daily . If laxative does not work ,she may need enema to be given --hope not .good luck . ...Read more
It's been about a year now I've been on laxatives & lots of fiber gummies to be able to have one daily bowel movement. If I don't take one of the two I won't have a bowel movement for days. I drink plenty of water & my diet is healthy. I'm also having tro
For constipation: take Senna. Senna is a very safe natural plant product with a wide dosage range. Start by taking 2 tablets at bedtime, if you do not have a comfortable bowel movement (BM) the next day, take 4 tablets the next night. You can continue to increase the dose by 2 tablets every night until it works (up to 16 tablets). It is safe and effective to continue taking the dose that works every night. ...Read more
68 yr-old man, new-onset loss of left toes dorsiflexion, 51 years after Harvey Cushing's Osteoplastic Craniotomy for temporal lobe epilepsy.....?
See ur NeuroSurgeon: New-onset loss of L foot dorsiflexion after craniotomy may be a complication of surgery, perhaps related to positioning. EMG/NCV (muscle & nerve testing) can localize site of nerve injury. Physical therapist can offer exercises to improve function as well as recommend ankle-foot orthotic to minimize risk of falling/tripping due to foot drop. Bottom line, chat w/your NeuroSurgeon then see FamilyDoc ...Read more
I take 11-20 laxatives a day and can't seem to stop. I know i already have ulcers but i just can't stop what do I do?
See a counsellor: The use of medication beyond indication leads to tolerance and dependency. Requires couselling and dealing with underlying mental needs that lead to abuse of usually medical medications. ...Read more
I feel constipated. I am still having BM's daily, but they're just quarter-sized pebbles, not one mass BM. Should I take a laxative?
Increase fiber/water: It sounds like you may need to increase your dietary fiber. Try food sources - veggies, beans, grains first. Can add fiber supplements if needed. Increase water intake and exercise as well. If no improvement, then consider trying Miralax. See Dr if signifiant abdominal pain or worsening constipation. Take Care! ...Read more
I occasionally take laxatives and have been taking Ducolax Sensitive for the past 2 days, but my stool just had pretty bright red blood appear?
HemorrhoidalBleeding: Generally, small amounts of blood with stool occurring with constipation in an 18 year old person is likely from internal hemorrhoids that are bleeding, more so if he blood appears mainly in the water or on the toilet paper and not covering the stool. If the bleeding is persistent, recurrent or of large amount consult your physician. For information on constipation: http://bit.ly/1uzOegm ...Read more
- Talk to a doctor live online for free
- How dangerous is it to drink a beer or so if i take sleeping pills?
- I cough and spit a lot of mucous is this normal just a habit
- I am getting a lot of hemorrhoids is this dangerous
- Ask a doctor a question free online
- Is it dangerous if i was drinking a lot before i found out i was pregnant?
- Is it bad to take a lot of vitamin c?
- How do i take care of a boil after it has popped and left behind a small hole?
- I am 5 days late for my period is it too early to take a home pregnancy test
- Talk to a gastroenterologist online